Dimension of quasicircles

Stanislav Smirnov Section de Mathématiques, Université de Genève

Dynamical Systems mathscidoc:1701.11002

Acta Mathematica, 205, (1), 189-197, 2008.10
We introduce canonical antisymmetric quasiconformal maps, which minimize the quasiconformality constant among maps sending the unit circle to a given quasicircle. As an application we prove Astala’s conjecture that the Hausdorff dimension of a$k$-quasicircle is at most 1+$k$^{2}.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 169 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{stanislav2008dimension,
  title={Dimension of quasicircles},
  author={Stanislav Smirnov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203355489843729},
  booktitle={Acta Mathematica},
  volume={205},
  number={1},
  pages={189-197},
  year={2008},
}
Stanislav Smirnov. Dimension of quasicircles. 2008. Vol. 205. In Acta Mathematica. pp.189-197. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203355489843729.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved